# SDR CA121119017

- Difficulty date: November 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DESCENT, WITH HEAT ON, THE ENGINE TEMPERATURE INCREASED AND STARTED FLASHING RED. THE THROTTLE WAS RETARDED TO IDLE AND THE TEMPERATURE STABILIZED NEAR MAXIMUM.  SUBSEQUENT THROTTLE INPUTS HAD NO EFFECT.  THE ACFT LANDED SAFELY BUT BY THEN THE ENGINE LOW OIL PRESSURE WARNING WAS ON.  THE ENGINE WAS SHUTDOWN BUT THE TEMPERATURE WAS NOT DECREASING AS IT SHOULD HAVE, SHORT MOTORING RUNS MANAGED TO GET THE TEMPERATURE DOWN.  POST FLIGHT INSPECTION FOUND THAT THE FAN WOULD NOT ROTATE.
